# SDR FDEA202103070889

- Difficulty date: March 7, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 33,946 hours, 18,995 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Wing Aileron
- Part time: 33,946 hours, 18,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON AILERON LOWER AND UPPER SURFACE ON LH WING PERFORMED PERMANENT REPAIR LOC LOWER SURFACE BTW RIB 9 AND RIB 11 ON LH AILERON   IAW EA 6-5750-T0360573 P1 TITLE WINGS FLIGHT SURFACES LEFT HAND ALL SPEED AILERON   UPPER AND LOWER SKINS MULTIPLE DENTS. FOR ALL OTHER DENTS ON UPPER AND LOWER   SURFECES APPLIED AERODYNAMIC FILLER IAW EA 6-5750-T0360573
